# SDR CALA2024022000474

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 36,834 hours, 13,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2626@ STA. 727H INO P.   REMOVED AND REPLACED EMERGENCY BATTERY PACK M2626 AND OPS CHECKE D GOOD IAW B737 AMM 33-51-06.
